# SDR SWAA2024050980919

- Difficulty date: April 30, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX EMERGENCY LIGHT BATTERY PACKS INOP.<[01] PERFORMED POWER SUPPLY - BATTERY PACK REPLACEMENT AT POSITION M1669 AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] VERIFIED REMOVED AND REPLACED POWER SUPPLY - BATTERY PACK. P/N: AD-D717-01-100SWA. S/N: BN 480324
